# SDR USAA2012090600007

- Difficulty date: August 27, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2580
- Condition: Low Pressure
- Location: R2 Door
- Part time: 31,770 hours, 20,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 DOOR DAMPER ASSIST BOTTLE HAS PRESSURE LOW.  SERVICED R2 DOOR DAMPER ASSIST BOTTLE IAW A319 AMM 52-10-00-614-001-A.
